# SDR AALA202507139555

- Difficulty date: July 10, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,436 hours, 15,074 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310203
- Part serial: 5525
- Condition: Odor
- Location: Zone 100
- Part time: 30,628 hours, 17,121 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING TROUBLESHOOTING OF MIC 1324327, UPON ENGINE 2 START UP, BURNED OIL WAS SMELLED IN CABIN (SOF EVENT). ACCOMPLISHED J/C 08L00021001 AND FOUND APU TO BE THE SOURCE OF ODOR, REMOVE AND REPLACED APU LUBE MODELE. PER AMM 49-91-11. OPERTIONAL CHECK AND LEAK GOOD.
